MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX. 0.36 ML SMALLBORE EXTSETW/MICROCLAVE® CLEAR, CLAMP, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX. 0.36 ML SMALLBORE EXTSETW/MICROCLAVE® CLEAR, CLAMP, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number MC330363
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
The complaint/event occurred on an unspecified date and involved a 60" (152 cm) appx.0.36 ml, smallbore ext set w/microclave® clear, clamp, luer lock.The report stated that there is white film that they see inside the clave and they have seen this few times now.There was no report of human harm.
 
Additional Manufacturer Narrative
One photo was shared by the customer where a unknown white film is observed inside the shuntless microclave, no additional damage or anomalies are observed.One used.List #mc330363 was returned for evaluation.As received an unknown solution inside the sample was observed.No additional damage beside the mentioned was observed.The sample was tested as procedure and no internal / external leak was observed.The shuntless microclave was dissembled, and unknown shite solution was observed inside the sample and an intermittent of lubrication in the spike was observed.No additional damage or anomalies complaint of white film inside the clave can be confirmed.There probable cause of the solution is due to unknown solution that got dry after use, how, when or where this solution got outside the seal is unknown.The probable cause of the intermittent of lubrication in spike is due to an error during lubrication process in manufacturing.A device history report (dhr) lot # review could not be conducted because no lot number(s) was/were identified.

Brand Name
60" (152 CM) APPX. 0.36 ML SMALLBORE EXTSETW/MICROCLAVE® CLEAR, CLAMP, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20423489
Report Number9617594-2024-01425
Device Sequence Number8402328
Product Code FMG
UDI-Device Identifier00887709085329
UDI-Public00887709085329
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330363
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown